UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Linear complexity of generalized cyclotomic binary sequences of order 2d and length 2pm Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2016,Volume: 14,Issue: 5
Authors:  Xuewu Zuo;  Xu Li;  Jin Xiao;  Yuanyan Tang;  Rashid Abbasi;  Lixiang Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Cyclotomic Sequence  Generalized Cyclotomic Classes  Linear Complexity